# SDR SWIA201440401

- Difficulty date: November 29, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Gouged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE REINFORCEMENT ANGLE, 47 INCHES ABOVE FLOOR IS GOUGED ON UPPER FLANGE EDGE.  REPAIRED THE BS 621 BULKHEAD REINFORCEMENT ANGLE. REPAIR IS WITHIN LIMITS IAW REO.
